I am currently taking 40mgs of paxil, my problem is that I can not seem to be able to cum during sex. can anyone offer some advice? please! Becoming very frusterated as well as not feeling very secure about myself as a woman
Well I am Not a women, but I can tell you as a Guy, when I was on Paxil 30mg, my libido was basically invisible. I could not catch a hard on if an erotic Brazillian was to sit on my face. I'm not trying to be gross. After a while from practicing myself, i was able to get erect and fire missiles.It's kind of embaressing writing this stuff, so I give you respect for not caring what people think, you have to take care of yourself. Listen shit like this effects the mind and the body different, you have to let one catch up with the other. And like I said I started by trying myself, then got comfortable after a little while. You probably got yourself to stressed out, just calm down, and focus on nothing but the task at hand, you'll be alright.
I'm not advising this, but you could always not take the medicine for a few days, and see if your good then, like I said I'm not advising it, I'm not a DR.
But it's always good to talk to a Dr, if your still having trouble in a couple of days.I hope I was at least a little helpful., for a guy. Good Luck.
I have had the same problem with the antidepressants I have taken. Unfortunately anorgasmia is a common side effect of most antidepressants. My doctor recommends adding Wellbutrin to the Paxil to help increase the libido and ability to orgasm. It helps for some. I wish there was an easier solution but this is the only one I know. Discuss this with your doctor as it is a disturbing side effect to say the least.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2010 • 2 answers
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Posted 16 Feb 2013 • 3 answers
Posted 27 Mar 2013 • 2 answers
Posted 8 Aug 2014 • 1 answer